# SDR CA120524011

- Difficulty date: May 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,415 hours
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Shaft
- Part number: 78279015
- Condition: Failed
- Location: Acm
- Part time: 17,907 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) FLT DECK HAD BURNED RUBBER SMELL AND PUFF OF BLUE SMOKE FROM VENTS IN FLT DECK ON START RT PACK AT FAULT FOR SMOKE, INSPECTION OF ACM DETERMINED SHAFT FAILURE OF ACM, REPLACED ACM AND OPS CHECKS C/O WITH NO FUTHER FAULTS NOTED IAW AMM 21-51-10-04. TEARDOWN REQUEST FROM REPAIR FACILITY REQUESTED.
